# SDR AALA200802186

- Difficulty date: August 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 81,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 19B MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 19B.  SYSTEM GROUND CHECKED NORMAL OPS.
